# SDR CA001214012

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,271 hours
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 116 hours, 73 cycles
- Component: Gas Producer Mod, Lyc, ALF502R5
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A FIRE IN THE TAIL PIPE OF NR4 ENGINE AFTER START DURING PUSHBACK FROM THE GATE. THE ENGINE WAS SECURED AND BOTH FIRE BOTTLES DETONATED. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.INITIAL TEARDOWN INDICATED A POSSIBILITY OF INSUFFICIENT BLADE TIP CLEARANCE ON THE FIRST TURBINE.
